Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2019 March;21(1) > Esperienze Dermatologiche 2019 March;21(1):30-1

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Cite this article as

 

CASE REPORT   

Esperienze Dermatologiche 2019 March;21(1):30-1

DOI: 10.23736/S1128-9155.19.00485-0

Copyright © 2019 EDIZIONI MINERVA MEDICA

language: English

Allergic contact dermatitis due to tioconazole nail solution with cross-reactivity to miconazole

Monica CORAZZA , Giulia TONI, Riccardo FORCONI, Valeria SCUDERI, Alessandro BORGHI

Section of Dermatology and Infectious Diseases, Department of Medical Sciences, University of Ferrara, Ferrara, Italy


PDF


Several cases of allergic contact dermatitis caused by imidazoles have been reported in the literature and sometimes cross-reactions to other components of the same pharmacological class have been observed. We describe the case of a 46-year-old woman presenting perionyxis of the first and second right toes consequent to the application of a topical antimycotic drug. After the execution of epicutaneous patch test the causal agent has been identified in tioconazole nail solution and a cross-reactivity to miconazole has been found as well.


KEY WORDS: Imidazoles; Tioconazole; Miconazole; Onychomycosis

top of page